RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 1, Pages 27–50 (Mi dm1404)  

This article is cited in 1 scientific paper (total in 1 paper)

On periodic properties of polylinear shift registers

O. A. Kozlitin

LLC "Certification Research Center", Moscow

Abstract: This paper continues the author's studies in [Decomp], [2-LSR], [Using] on synthesis of generators of pseudorandom sequences on the basis of polylinear shift registers. The paper [NechMikh] puts forward a method of the study of periodic properties of such automata. In the present paper, this method is used for the study of the cyclic type of a polylinear shift register with irreducible characteristic polynomials.

Keywords: $k$-linear shift register, $k$-linear recurrent sequence, cyclic type.

DOI: https://doi.org/10.4213/dm1404

Full text: PDF file (583 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:1, 35–52

Bibliographic databases:

UDC: 512.12+519.719.2
Received: 10.02.2016

Citation: O. A. Kozlitin, “On periodic properties of polylinear shift registers”, Diskr. Mat., 29:1 (2017), 27–50; Discrete Math. Appl., 28:1 (2018), 35–52

Citation in format AMSBIB
\Bibitem{Koz17}
\by O.~A.~Kozlitin
\paper On periodic properties of polylinear shift registers
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 1
\pages 27--50
\mathnet{http://mi.mathnet.ru/dm1404}
\crossref{https://doi.org/10.4213/dm1404}
\elib{http://elibrary.ru/item.asp?id=28405134}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 1
\pages 35--52
\crossref{https://doi.org/10.1515/dma-2018-0005}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425893900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055181545}


Linking options:
  • http://mi.mathnet.ru/eng/dm1404
  • https://doi.org/10.4213/dm1404
  • http://mi.mathnet.ru/eng/dm/v29/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kozlitin, “Generatory psevdosluchainykh posledovatelnostei, ispolzuyuschie registrovye preobrazovaniya konechnykh tsepnykh kolets”, Matem. vopr. kriptogr., 10:3 (2019), 49–65  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:241
    Full text:5
    References:25
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020